RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 2, Pages 52–64 (Mi mais176)  

This article is cited in 2 scientific papers (total in 2 papers)

On geometric characteristics of an $n$-dimensional simplex

M. V. Nevskii

P. G. Demidov Yaroslavl State University

Abstract: We prove and discuss some propositions for geometric characteristics of an $n$-dimensional simplex. Also we note the connection with linear interpolation on the cube $[0,1]^n$.

Keywords: $n$-dimensional simplex, $n$-dimensional cube, homothety, axial diameter, linear interpolation, projection.

Full text: PDF file (424 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 29.11.2010

Citation: M. V. Nevskii, “On geometric characteristics of an $n$-dimensional simplex”, Model. Anal. Inform. Sist., 18:2 (2011), 52–64

Citation in format AMSBIB
\Bibitem{Nev11}
\by M.~V.~Nevskii
\paper On geometric characteristics of an $n$-dimensional simplex
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 2
\pages 52--64
\mathnet{http://mi.mathnet.ru/mais176}


Linking options:
  • http://mi.mathnet.ru/eng/mais176
  • http://mi.mathnet.ru/eng/mais/v18/i2/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Nevskii, A. Yu. Ukhalov, “O chislovykh kharakteristikakh simpleksa i ikh otsenkakh”, Model. i analiz inform. sistem, 23:5 (2016), 603–619  mathnet  crossref  mathscinet  elib
    2. M. V. Nevskii, A. Yu. Ukhalov, “Novye otsenki chislovykh velichin, svyazannykh s simpleksom”, Model. i analiz inform. sistem, 24:1 (2017), 94–110  mathnet  crossref  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:180
    Full text:88
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020